MAUDE Adverse Event Report: SPINE WAVE, INC. PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM; POSTERIOR CERVICO-THORACIC FIXATION SYSTEM

SPINE WAVE, INC. PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM; POSTERIOR CERVICO-THORACIC FIXATION SYSTEM
Catalog Number 11-8059
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a surgical procedure, one screw broke during insertion.No patient consequence was reported.Screw was removed and replaced.
 
Additional Manufacturer Narrative
The device has not been returned for evaluation.Attempts to obtain additional details have been unsuccessful.Based on the information available, the exact root cause of this event could not be established.

Brand Name
PROFICIENT POSTERIOR CERVICAL SPINE SYSTEM
Common Device Name
POSTERIOR CERVICO-THORACIC FIXATION SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
suite 210
shelton, CT 06484
2039449494
MDR Report Key19992554
Report Number3004638600-2024-00009
Device Sequence Number7115726
Product Code NKG
UDI-Device Identifier10840642109702
UDI-Public10840642109702
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-8059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown